# SDR A6WA2019070846688

- Difficulty date: June 10, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 61R3220831155
- Condition: Cracked
- Location: Fuselage
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION ON FS 409+128 LBL 18 VERTICAL POSTS INBD & OTBD SIDES AFT FLANGE RADIUS APPROX. 0.50" LONG 50% FSH FAILS NDT.
